# SDR YENA20141122260

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 39,611 hours, 13,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND NR 10 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.    FOUND EMERGENCY LIGHT DISCONNECTED.  CONNECTED THE  LIGHT IAW MM 33-51-11-400-001-A. OPS TESTED GOOD.
